Ueber die reellen Züge algebraischer Curven.

David Hubert

Mathematische Annalen (1891)

  • Volume: 38, page 115-138
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hubert, David. "Ueber die reellen Züge algebraischer Curven.." Mathematische Annalen 38 (1891): 115-138. <http://eudml.org/doc/157538>.

author = {Hubert, David},
journal = {Mathematische Annalen},
pages = {115-138},
title = {Ueber die reellen Züge algebraischer Curven.},
url = {http://eudml.org/doc/157538},
volume = {38},
year = {1891},

AU - Hubert, David
TI - Ueber die reellen Züge algebraischer Curven.
JO - Mathematische Annalen
PY - 1891
VL - 38
SP - 115
EP - 138
UR - http://eudml.org/doc/157538
ER -

NotesEmbed ?


You must be logged in to post comments.

I thought the auther was David Hilbert not Hubert. Could be a scanning error

posted by Raul Persa on April 4, 2017 11:17:19 AM UTC

page 1

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.